# SDR ASOA2014091711253

- Difficulty date: August 30, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,524 hours, 18,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION AT RBL 45 AT BS 319.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH REO 670-53-21-1125.  FABRICATED ANGLES FOR REPAIR IAW SRM 51-24-21-001-001-A01 FROM 70750-0.063" & REO 670-53-21-1125.
